# SDR 2002UALA00777

- Difficulty date: April 24, 2002
- Submitted: May 8, 2002
- Operation: Air carrier
- Aircraft: N118UA
- Make and model: Boeing 747422
- Aircraft serial: 28811
- Aircraft time: 13,634 hours, 1,791 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY CEILING LIGHT INOP AT ROW 13 CENTER AISLE.  REPLACED LAMP.
